... therapy and hydroxycobalamin shots?
Hydroxocobalamin - Has anyone experienced a reaction between intravenous vitamin c (ascorbic acid)?
- 13 Oct 2015 by schveedie
- vitamin c, vitamins, ascorbic acid, hydroxocobalamin, therapy, reaction
Added 13 Oct 2015:
I just started vitamin C therapy for cancer. first treatment was today. within moments of the infusion being started, a burning sensation occurred at the site of my morning injection of vitamin B12. as time went by, the pain spread to the injection sites for the previous two days,. by the time the infusion process was nearing completion, the pain was intense. i would have had to stop the procedure had it been required to go on any longer. within an hour, the area around the most recent B12 injection site was swollen and painful to the touch--almost hive-like in appearance. it is now 6 hrs after the treatment and the area continues to hurt enough to require an icepack. the other areas are sore but not painful.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 2 answers
Posted 29 Jun 2010 • 1 answer
Posted 19 Jun 2011 • 1 answer
Posted 27 Jan 2014 • 1 answer
Vitamin D Deficiency - how long before Vitamin d starts taking effect I have been on d2 50,000 units
Posted 2 Mar 2016 • 3 answers